# SDR LF1RAUG26580MM

- Difficulty date: August 26, 2020
- Submitted: October 16, 2020
- Operation: General aviation
- Aircraft: N580MM
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692080
- Aircraft time: 1,509 hours
- Engine: Lyc TIO540AE2A
- Engine time: 1,509 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 46C19839
- Part serial: LGL00138
- Condition: Worn
- Location: Engine
- Part time: 1,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION, IT WAS NOTED THAT THE RT TURBOCHARGER HAD A LOOSE TURBINE HOUSING.  THE TURBINE HOUSING EXHIBITED SIGNIFICANT PLAY WHERE IT MEETS THE CENTER BEARING HOUSING.  IT APPEARS THAT THIS HAD BEEN GOING ON FOR SOME TIME.  THE TURBINE HOUSING IS HELD IN PLACE BY BOLTS THAT PROVIDE PRESSURE TO KEEP HOUSING FROM ROTATING WHEN PROPERLY TORQUED.  IT IS VERY IMPORTANT TO CHECK SECURITY OF THE TURBINE AND COMPRESSOR HOUSINGS AT EACH ANNUAL INSPECTION.  RECOMMEND AT LEAST A CURSORY CHECK OF THIS COMPONENT DURING OIL CHANGES.  REMOVED AND REPLACED RT TURBOCHARGER WITH AN OVERHAULED UNIT.
